# SDR EIA2007096

- Difficulty date: April 22, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,446 hours, 22,881 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156646
- Part serial: 596
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1A MAIN DECK SMOKE DETECTOR INOP.  REMOVED AND REPLACED 1A SMOKE DETECTOR ON MAIN DECK OPS CKED GOOD PED B747 MM 26-14-02.
